Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Hydrocortisone for Accutane rash

Everyone here has told me my Accutane is the cause of this red rash on my inner forearms. They said to put hydrocortisone on it for 1 week twice a day.

I'm on 40mg Accutane and in my 3rd month.

Will it help?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×